Advertisement

The closed finite-to-one mappings and their applications

  • Jie Yang
  • Shou LinEmail author
Article

Abstract

In this paper, we discuss the closed finite-to-one mapping theorems on generalized metric spaces and their applications. It is proved that point-Gδ properties, 0-snf-countability and csf-countability are invariants and inverse invariants under closed finite-to-one mappings. By the relationships between the weak first-countabilities, we obtain the closed finite-to-one mapping theorems of weak quasi-first-countability, quasi-first-countability, snf-countability, gf-countability and sof-countability. Furthermore, these results are applied to the study of symmetric products of topological spaces.

Keywords

finite-to-one mappings closed mappings weak first-countability sn-networks cs-networks symmetric products 

MR Subject Classification

54B05 54B10 54C10 54D55 54D99 54E99 54G20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The authors would like to thank the referees for some constructive suggestions and all their efforts in order to improve this paper.

References

  1. [1]
    P S Alexandroff. On some results concerning topological spaces and their continuous mappings, General Topology and Its Relations to Modern Analysis and Algebra I, Academic Press, New York, 1962, 41–54.Google Scholar
  2. [2]
    A V Arhangel’skiĭ. Mappings and spaces, Russian Math Surveys, 1966, 21: 115–162.Google Scholar
  3. [3]
    A V Arhangel’skiĭ. The frequency spectrum of a topological space and the classification of spaces (in Russian), Dokl Akad Nauk SSSR, 1972, 206(2): 265–268.Google Scholar
  4. [4]
    T Banakh, V Bogachev, A Kolesnikov. k* -Metrizable spaces and their applications, J Math Sci, 2008, 155(4): 475–522.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    J R Boone, F Siwiec. Sequentially quotient mappings, Czech Math J, 1976, 26(101): 174–182.MathSciNetzbMATHGoogle Scholar
  6. [6]
    D K Burke. Closed mappings, In: GM Reed ed. Surveys in General Topology, Academic Press, New York, 1980, 1–32.Google Scholar
  7. [7]
    R Engelking. General Topology (revised and completed edition), Heldermann Verlag, Berlin, 1989.Google Scholar
  8. [8]
    S P Franklin. Spaces in which sequences suffice, Fund Math, 1965, 57(1): 107–115.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    S P Franklin. Spaces in which sequences suffice II, Fund Math, 1967, 61: 51–56.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    G S Gao. The Theory of Topological Space (second edition), Chinese Science Press, Beijing, 2008.Google Scholar
  11. [11]
    Y Ge. On sn-metrizable spaces (in Chinese), Acta Math Sinica, 2002, 45(2): 355–360.MathSciNetzbMATHGoogle Scholar
  12. [12]
    R F Gittings. Open mapping theory, Set-theoretic Topology, Academic Press, New York, 1977, 141–191.CrossRefGoogle Scholar
  13. [13]
    C Good, S Mac ías. Symmetric products of generalized metric spaces, Topology Appl, 2016, 206: 93–114.MathSciNetCrossRefGoogle Scholar
  14. [14]
    S Lin. On spaces and mappings (in Chinese), Suzhou Univ (Nat Sci), 1989, 5(3): 313–326.Google Scholar
  15. [15]
    S Lin. On g-metrizable spaces (in Chinese), Chinese Ann Math Ser A, 1992, 13(3): 403–409.MathSciNetzbMATHGoogle Scholar
  16. [16]
    S Lin. On sequence-covering s-mappings (in Chinese), Adv Math (China), 1996, 25(6): 548–551.MathSciNetzbMATHGoogle Scholar
  17. [17]
    S Lin. A note on the Arens’ space and sequential fan, Topology Appl, 1997, 81(3): 185–196.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    S Lin. Sequential networks and the sequentially quotient images of metric spaces (in Chinese), Acta Math Sinica, 1999, 42: 49–54.MathSciNetGoogle Scholar
  19. [19]
    S Lin. Point-Countable Covers and Sequence-Covering Mappings (second edition), Chinese Science Press, Beijing, 2015.Google Scholar
  20. [20]
    S Lin, Y Ge. A note on csf-countable spaces (in Chinese), Applied Math J Chinese Univ, 2017, 32(1): 79–86.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    A E Michael. Topologies on spaces of subsets, Trans Amer Math Soc, 1951, 71(1): 152–182.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    L Mou, H Ohta. Sharp bases and mappings, Houston J Math, 2005, 31(1): 227–238.MathSciNetzbMATHGoogle Scholar
  23. [23]
    R X Shen. Quasi-first-countable space and mapping (in Chinese), Sichuan Univ (Nat Sci), 2010, 47(4): 693–696.Google Scholar
  24. [24]
    R X Shen. On generalized metrizable properties in quasitopological groups, Topology Appl, 2014, 173: 219–226.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    R Sirois-Dumais. Quasi-and weakly quasi-first-countable spaces, Topology Appl, 1980, 11(3): 223–230.MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    F Siwiec. Sequence-covering and countably bi-quotient mappings, General Topology Appl, 1971, 1: 143–154.MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    Z B Tang, S Lin, F C Lin. Symmetric products and closed finite-to-one mappings, Topology Appl, 2018, 234: 26–45.MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    J E Vaughan. Spaces of countable and point-countable type, Trans Amer Math Soc, 1970, 151: 341–351.MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    P Wang, Z M Li, S Q Liu. On ℵ 0-sn-metric spaces (in Chinese), Guangxi Science, 2010, 17(1): 32–35.Google Scholar
  30. [30]
    L Yan. A characterization on spaces with Heine’s property (in Chinese), J Zhangzhou Teachers College (Nat Sci), 2003, 16(4): 6–8.Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsMinnan Normal UniversityZhangzhou, FujianChina
  2. 2.Department of MathematicsNingde Normal UniversityNingde, FujianChina

Personalised recommendations